# SDR QXEA2013041000780

- Difficulty date: April 10, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,703 hours, 28,864 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 4127001001
- Part serial: 0320A
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 13,484 hours, 14,471 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 RUDDER HYD CAUTION ILLUMINATED.  RETURNED TO FIELD. LANDING UNEVENTFUL. R & R NR 1 RUDDER SHUTOFF VALVE IAW AMM TASKS 27-21-28-000-801 AND 27-21-28-400-801.  OPS CHECK GOOD. NO LEAKS NOTED.  NR 1 HYD CAUTION LIGHT DID NOT RETURN.  RETURNED TO SERVICE.
